Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Why do I have non stop bleeding after taking Logynon ED ?

Last thursday I took logynon ed after the condom broke on wednsday,a few hours after taking it I had a running tummy.the nxt day I had my period I stopped the pill after 7days bt the bleeding hasn t stopd want does ths mean?
Asked On : Sat, 29 Jan 2011
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
welcome to HealthcareMagic
Logynon is a combined pill containing Levonorgestrel and ethinylestradiol and since you have taken it for 7 days and then stopped you are having breakthrough bleeding due to the use of the pill.It is a contraceptive pill and is supposed to be used with caution and in proper course.Hapazard use like you did results in breakthrough bleeding;irregular periods;nausea;vomiting;dizziness;continuous bleeding which are common side effects of this pill.So please consult a Gynaecologist for proper examination and treatment as soon as possibel.
Answered: Thu, 18 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor